# SDR QXEA9700549

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 3036774B
- Condition: Malfunction
- Location: Engine
- Part time: 16,860 hours
- Component: Pwa, 310450001
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - AUTO FEATHER WOULD NOT ARM.  REPLACED NR 1 AND NR 2 TSCU'S AND RELAY 6121K5, OPERATIONAL CHECK GOOD.
